# SDR USAA2010122093200

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 53,811 hours, 37,110 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C5 CHECK - FORWARD SERVICE DOOR LOWER AFT STOP FITTING DOUBLER CRACKED.  REPLACED FORWARD SERVICE DOOR LOWER AFT STOP FITTING DOUBLER IAW BOEING DRAWING 69-69854-1.
